# SDR FDEA201806181524

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1568503
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 31 SLAT ASSY O/B LOWER SURFACE FOUND WITH CHAFED MARK AT STA XIS 240 AND STA XIS 246. REPAIR CARRIED OUT ON LT WING NR 1 SLAT ASSY O/B LOWER EDGE SURFACE AT STA XIS 240   AND STA XIS 246 AS PER EA 1-5750-T0340850 P1, TITLE: WINGS-FLIGHT SURFACES-LT WING NR 1 SLAT ASSY SRM REPAIR ON OUTER SKIN ALONG LOWER AFT EDGE, BETWEEN STA XIS 240 AND STA XIS 246. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI 57507811 FOR WORK DETAILS.
